CureZone   Log On   Join
Re: Please help! Long list of medications, ulcerative colitis, spondylitis, candida overgrowth, klebsiella, I'm at my wits end!
 
  Views: 4,124
Published: 10 years ago
 
This is a reply to # 1,884,398

Re: Please help! Long list of medications, ulcerative colitis, spondylitis, candida overgrowth, klebsiella, I'm at my wits end!


well, you sure have a lot going on.

the first thing you need to do is deprogram your mindset from the people and doctors that have poisoned you with their medications and philosophy of medicine. i am afraid if you don't do that you will not be on this planet for a very long time with all of the issues you have.

i am surprised you are able to even able write a cohesive posting with all of the meds you are on.

the first thing i would do if i was in your shoes is stop all of the medications that you can possibly stop without incurring any withdrawal symptoms. i don't know which ones those are, you would have to determine that for yourself. the benzos will cause difficult withdrawal reactions.

the second thing i would do is go on the Blood Type Diet asap and follow it to the tee for 1 month and then evaluate what has happened. you will need to determine your blood type and secretor status. i have seen autoimmune problems in people all but vanish very quickly with people following the Blood Type Diet .

klebsellia is just one of thousands or myriad of bacteria, though it could be contributing to your problems i would not bet a lot of money that it is the single cause of your suffering. ultimately your reactions to pathogenic bacteria/viruses/fungi all come down to the efficiency of your immune system. and needless to say yours is in trouble, not even withstanding the fact that you are taking potentially life-threatening immuno-supporessants.

i think studying nutrition is a good idea, but i would beware of any rigid beaurocratic programs at this point because what you need most is results right now, not a degree. curezone is a good place to read about available therapies, but take everything here with a grain of salt including what i am saying.

i would also look into possible dysfunction of your parathyroid gland. you would have to seek out and expert on this as most doctors will not look into this.





More than 3 rounds of Antibiotics
High doses of IV corticosteroids ( Acne appeared up the sides of my body when I was on this, the dermatologist couldn't explain it).
High doses of steroids (prednisolone) for 6 weeks.
Laxatives
Codine
NSAID's
Selectric COX blocker NSAID's
Anti depressants
Benzodiazepine (for anxiety)
Beta blockers (for anxiety)
Tetracyclines
And mercaptopurine (an immunosupressant) for the last 8 years everyday.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.625 sec, (2)